Communications in Mathematical Physics

The Kowalewski top 99 years later: a Lax pair, generalizations and explicit solutions

A. I. Bobenko, A. G. Reyman, and M. A. Semenov-Tian-Shansky

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 122, Number 2 (1989), 321-354.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104178400

Mathematical Reviews number (MathSciNet)
MR0994508

Zentralblatt MATH identifier
0819.58013

Subjects
Primary: 58F07
Secondary: 14K25: Theta functions [See also 14H42] 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 58F05 70E15: Free motion of a rigid body [See also 70M20] 70H05: Hamilton's equations

Citation

Bobenko, A. I.; Reyman, A. G.; Semenov-Tian-Shansky, M. A. The Kowalewski top 99 years later: a Lax pair, generalizations and explicit solutions. Comm. Math. Phys. 122 (1989), no. 2, 321--354. https://projecteuclid.org/euclid.cmp/1104178400


Export citation